# SDR ASAA2020012721945

- Difficulty date: January 22, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N844VA
- Make and model: Airbus A320-214
- Aircraft serial: 4851
- Aircraft time: 30,291 hours, 9,346 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: SC47005
- Part serial: 10349
- Condition: Failed
- Location: Rudder Servo
- Part time: 30,291 hours, 9,346 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AT CRUISE, FL 360, THE AIRCRAFT HAD AN UNCOMMANDED YAW. NO ECAM.UNCOMMNDED RUDDER MOVEMENT IN FLIGHT AT 36000FEET - EMERGENCY LANDING DECLARED GROUNDED - YES. PER TSM 27-26-00-810-801-A. PRECAUTIONARY REPLACEMENT OF L/H YAW DAMPER SERVO ACTUATOR (FIN 3CC1) REF AMM 27-26-51. LEAK CHECK AND ADJUSTEMNT STILL REQ'D I DILLON 66641. RII  F. CRUZ 98566 ACCOMPLISHED ADJ / TEST OF YAW DAMPER REF AMM 27-26-00-820-001-A LEAK CK GOOD.
